# SDR DALA2024091909206

- Difficulty date: September 14, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 69,396 hours, 32,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0561547) ACB CARGO DOOR SURROUND, STRAP AT THRESHOLD STA 794 AND STA 819 RBL 20 CORROSION. REMOVED AND REPLACED STRAP FROM STA 767 TO STA 857 PER B737 SRM 51-40-02-0G AND DWG# 146A8120 REV.B AND SRM 51-10-02.
